Ambrosio, Luigi and Crippa, Gianluca and Figalli, Alessio and Spinolo, Laura V.. (2009) Some new well-posedness results for continuity and transport equations, and applications to the chromatography system. SIAM Journal on Mathematical Analysis, 41 (5). pp. 1890-1920.
Full text not available from this repository.
Official URL: http://edoc.unibas.ch/47272/
Downloads: Statistics Overview
Abstract
We obtain various new well-posedness results for continuity and transport equations, among them an existence and uniqueness theorem (in the class of strongly continuous solutions) in the case of nearly incompressible vector fields, possibly having a blow-up of the $BV$ norm at the initial time. We apply these results (valid in any space dimension) to the $k\times k$ chromatography system of conservation laws and to the $k\times k$ Keyfitz and Kranzer system, both in one space dimension.
Faculties and Departments: | 05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Crippa) |
---|---|
UniBasel Contributors: | Crippa, Gianluca |
Item Type: | Article, refereed |
Article Subtype: | Research Article |
Publisher: | SIAM |
ISSN: | 0036-1410 |
e-ISSN: | 1095-7154 |
Note: | Publication type according to Uni Basel Research Database: Journal article |
Identification Number: |
|
Last Modified: | 29 Nov 2017 08:15 |
Deposited On: | 29 Nov 2017 08:15 |
Repository Staff Only: item control page